RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 17, Issue 2, Pages 280–287 (Mi adm471)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

Subpower Higson corona of a metric space

Jacek Kucaba, Mykhailo Zarichnyiba

a Faculty of Mathematics and Natural Sciences, University of Rzeszów, Al. Rejtana 16 A, 35-959 Rzeszów, Poland
b The Ivan Franko National University of Lviv, 1 Universytetska Str., 79000 Lviv, Ukraine

Abstract: We define a subpower Higson corona of a metric space. This corona turns out to be an intermediate corona between the Higson corona and sublinear Higson corona. It is proved that the subpower compactification of an unbounded proper metric space contains a topological copy of the Stone-Čech compactification of a countable discrete space. We also provide an example of a map between geodesic spaces that is not asymptotically Lipschitz but that generates a continuous map of the corresponding subpower Higson coronas.

Full text: PDF file (125 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 46J10, 54D35
Received: 28.06.2014
Revised: 28.06.2014
Language:

Citation: Jacek Kucab, Mykhailo Zarichnyi, “Subpower Higson corona of a metric space”, Algebra Discrete Math., 17:2 (2014), 280–287

Citation in format AMSBIB
\Bibitem{KucZar14}
\by Jacek~Kucab, Mykhailo~Zarichnyi
\paper Subpower Higson corona of a metric space
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 2
\pages 280--287
\mathnet{http://mi.mathnet.ru/adm471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3287934}


Linking options:
  • http://mi.mathnet.ru/eng/adm471
  • http://mi.mathnet.ru/eng/adm/v17/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Kucab, M. Zarichnyi, “On asymptotic power dimension”, Topology Appl., 201:SI (2016), 124–130  crossref  mathscinet  zmath  isi  elib  scopus
    2. Yu. Iwamoto, “An indecomposable continuum as subpower Higson corona”, Tsukuba J. Math., 42:2 (2018), 173–190  crossref  mathscinet  zmath  isi
  • Algebra and Discrete Mathematics
    Number of views:
    This page:132
    Full text:90
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019